# SDR FDEA202111282943

- Difficulty date: November 28, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 76,774 hours, 26,776 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS CARD IS CREATED FOR TRACKING PURPOSES TO CREATE A RDR/SDR FOR THE REPAIR DONE TO MCD LOWER JAMB   AT STA. 697.87 UNDER E.A.8-5330-T0365660 B PART 2 CREATED RDR/SRD FOR MCD LOWER JAMB REPAIR USING E.A. 8-5330-T0365660 B PART 2.
